# SDR 96ZZZX103

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Inoperative
- Location: Pilot Cyclic
- Part time: 165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S TRIM SWITCH INTERMITTENT IN ALL DIRECTIONS.  (EFFECTS PILOT CONTROL.)
